The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (329 KB) | Metadata | Table of Contents | ZAA summary
Online access to the full text of Zeitschrift für Analysis und ihre Anwendungen is restricted to the subscribers of the journal, who are encouraged to communicate their IP-address(es) to their agent or directly to the publisher at
subscriptions@ems-ph.org
Volume 37, Issue 1, 2018, pp. 101–126
DOI: 10.4171/ZAA/1605

Published online: 2018-01-08

A Grobman–Hartman Theorem for Differential Equations with Piecewise Constant Arguments of Mixed Type

Manuel Pinto[1] and Gonzalo Robledo[2]

(1) Universidad de Chile, Santiago, Chile
(2) Universidad de Chile, Santiago, Chile

We obtain sufficient conditions for the existence of a uniformly and Hölder continuous homeomorphism between the solutions of a linear differential system with piecewise constant argument of generalized type and the solutions of a perturbed family. The main tool is a recently introduced definition of exponential dichotomy.

Keywords: Differential equations, piecewise constants arguments, topological equivalence, exponential dichotomy

Pinto Manuel, Robledo Gonzalo: A Grobman–Hartman Theorem for Differential Equations with Piecewise Constant Arguments of Mixed Type. Z. Anal. Anwend. 37 (2018), 101-126. doi: 10.4171/ZAA/1605